Some remarks on Mahler’s classification in higher dimension

S. Kristensen, S. H. Pedersen, B. Weiss

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a number of results on the metric and non-metric theory of Diophantine approximation for Yu’s multidimensional variant of Mahler’s classification of transcendental num-bers. Our results arise as applications of well known results in Diophantine approximation to the setting of Yu’s classification.

Original languageEnglish
Pages (from-to)177-190
Number of pages14
JournalMoscow Journal of Combinatorics and Number Theory
Volume6
Issue number2-3
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Some remarks on Mahler’s classification in higher dimension'. Together they form a unique fingerprint.

Cite this